MathSciNet Relay Station
MathSciNet bibliographic data
MR899412 14F99 (14A20 18F25 19E99)
Beĭlinson, A.; MacPherson, R.; Schechtman, V. Notes on motivic cohomology. Duke Math. J. 54 (1987), no. 2, 679–710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement